# SDR DXTA200702352

- Difficulty date: July 20, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 5,875 hours, 4,717 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Symbol Generator
- Part number: 701700098803
- Part serial: 01054292
- Condition: Inoperative
- Location: Fwd Avioncs Bay
- Part time: 5,875 hours, 4,717 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED (PIC) "X" ON PFD/MFD [SYMBOL GENERATOR FAILURE SINGLE]. POST FLIGHT INSPECTION PERFORMED REVEALED NO CIRCUIT BREAKERS POPPED. REMOVED AND INSTALLED I.A.C- -615 IAW CESSNA M.M, 34-25-01. OPS CHECKS GOOD I/A/W CE560 M.M. 34-25-02.
